I love creatine, but hate the side effects.

This topic contains 3 replies, has 4 voices, and was last updated by  SmsonH 5 years, 9 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #6058

    sdunn052
    Member

    I’ve just started taking creatine mono. Its really having a drastic effect on my strength so I want to continue using this it, but it’s giving me some really irritating side effects: stomach ache, sleepyness, nausea, head aches, and wind.

    Are there any of these other types of creatine that are easier on the stomach and without these side effects? Also how much creatine should you really use per day? I’ve heard some people say 5 grams and others say 10.

    #6150

    TheHulk78
    Member

    I had some stomach problems about a year ago and went to the gastro doctor. I thought I wouldn’t be able to take supplements for a good while but i gave it a shot anyway.

    Now i take optimum nutrition micronized monohydrate. I take 5 grams a day for the first 4 weeks of a cycle, then cut it down to 3 grams to stay saturated. Seems to be doing the trick!

    Just make sure you stick between 3-5g and no more.

    #6151

    doctorpain69
    Member

    No pain no gain mate!

    #6170

    SmsonH
    Member

    lol 😀

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.